# SDR 20000502AP018

- Difficulty date: March 7, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N7ZU
- Make and model: Cessna 550
- Aircraft serial: 5500433
- System (JASC): 2701 · Control Column Section
- Part: Link
- Part number: C419175
- Condition: Bent
- Location: Control Column
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ELECTRICAL ELEVATOR TRIM WAS UNRESPONSIVE, ATTEMPTED TO HAND TRIM THE A/C AND FOUND MANUAL TRIM WHEEL FREE TO TURN WITH NO RESISTANCE.  CREW FOUND ELEVATOR CONTROL HEAVY AND HARD TO MOVE.  DIVET INTO MSP.  INITIAL INVESTIGATION REVEALED TRIM CABLE LYING LOOSE IN THE BOTTOM OF THE AIRCRAFT.  FURTHER INVESTIGATION REVEALED THE TRIM CABLE FORWARD ATTACH CHAIN MASTER LINK HAD BECOME DISCONNECTED AND WAS FOUND IN THE BELLY OF THE AIRCRAFT ALONG WITH ATTACHING HARDWARE AND THE TRIM CABLES.  NO OTHER DISCREPANCIES WERE FOUND WITH THE SYSTEM.  ON 2/1/99, A PHASE 5 INSPECTION HAD BEEN COMPLETED, BOTH FORWARD ELEVATOR TRIM CABLES WERE REPLACED AT THAT TIME, 225.4 HOURS PRIOR TO INCIDENT.  UNKNOWN IF MASTER
